# SDR UPS00433359

- Difficulty date: June 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Arced
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO HOLD - CABLE LOOM PASSING THROUGH FRAME AT BS 520, RBL 24 SHOWS EVIDENCE OF ARCING.  ACCOMPLISHED PER QUERY NOTE 35/2000 WHICH ASKS FOR WIRES TO BE REMOVED AS SYSTEM IS INACTIVE.  WIRES REMOVED FROM CB C914 IN P14 PANEL TO RELAY R175 IN PANEL P86, AT FWD CARGO DOOR PER WDM 24-51-72.
